Logic Journal of the IGPL 20 (1):349-354 (2012)

Abstract
It is shown that, relative to Bishop-style constructive mathematics, the boundedness principle BD-N is equivalent both to a general result about the convergence of double sequences and to a particular one about Cauchyness in a semi-metric space
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1093/jigpal/jzr045
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,512
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Principles Weaker Than BD-N.Robert S. Lubarsky & Hannes Diener - 2013 - Journal of Symbolic Logic 78 (3):873-885.

Add more citations

Similar books and articles

An Undecidable Property of Recurrent Double Sequences.Mihai Prunescu - 2008 - Notre Dame Journal of Formal Logic 49 (2):143-151.
Creative Sequences and Double Sequences.M. Adrian Carpentier - 1968 - Notre Dame Journal of Formal Logic 9 (1):35-61.
Specker Sequences Revisited.Jakob G. Simonsen - 2005 - Mathematical Logic Quarterly 51 (5):532-540.
General Random Sequences and Learnable Sequences.C. P. Schnorr & P. Fuchs - 1977 - Journal of Symbolic Logic 42 (3):329-340.
Relative Lawlessness in Intuitionistic Analysis.Joan Rand Moschovakis - 1987 - Journal of Symbolic Logic 52 (1):68-88.
On the Cauchy Completeness of the Constructive Cauchy Reals.Robert S. Lubarsky - 2007 - Mathematical Logic Quarterly 53 (4‐5):396-414.
Cofinally Invariant Sequences and Revision.Edoardo Rivello - 2015 - Studia Logica 103 (3):599-622.
More About Relatively Lawless Sequences.Joan Rand Moschovakis - 1994 - Journal of Symbolic Logic 59 (3):813-829.
Complete Enumerations and Double Sequences.M. Adrian Carpentier - 1969 - Mathematical Logic Quarterly 15 (1‐3):1-6.
Finitary Sequence Spaces.Mark Mandelkern - 1993 - Mathematical Logic Quarterly 39 (1):416-430.

Analytics

Added to PP index
2015-02-04

Total views
13 ( #772,900 of 2,520,893 )

Recent downloads (6 months)
1 ( #405,457 of 2,520,893 )

How can I increase my downloads?

Downloads

My notes